Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is it normal to have erection problem after taking Sudafed?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Last night I took Sudafed 12 hour and this morning I could noit achieve an erection...I'm 67 years old. Is this normal? Is there an easy remedy for this?
Posted Sat, 28 Dec 2013 in Erectile Dysfunction
Answered by Dr. Maruti Karale 19 minutes later
Brief Answer: Yes,it is normal. Detailed Answer: Hi! Thanks for the query. The brand name Sudafed is used for Pseudoephedrine is a nasal decongestant. It is indicated for the treatment of: nasal congestion sinus congestion It does not cause erectile dysfunction.Hence this drug is not responsible for erectile dysfunction. It is normal at this age. Hope this helps you. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor